MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ABG PROVENT PLUS; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. ABG PROVENT PLUS; SYRINGE, ANTISTICK
Catalog Number 4558PECN
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the blood gas needle had a hair like object about 1.5cm long was found in the tube.
 
Additional Manufacturer Narrative
One photo was reviewed.Visual inspection showed a hair like substance inside the syringe barrel, thus confirmation of the reported issue.It is certain that the hair was introduced and not detected during manufacturing and packaging process.Dhr information indicates the lot met the established acceptance requirements.

Brand Name
ABG PROVENT PLUS
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20245914
Report Number1217052-2024-00108
Device Sequence Number15295076
Product Code JKA
UDI-Device Identifier20351688039108
UDI-Public(01)20351688039108(17)260217(10)4372414
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Catalogue Number4558PECN
Device Lot Number4372414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown